# SDR IPXA13M79804

- Difficulty date: August 1, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft time: 72,723 hours, 13,856 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Intercostal
- Part number: AJC75823
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, APPROX 1 INCH LONG CRACK,  ALONG AFT EDGE OF INTERCOSTAL, AT VERTICAL STAB REAR SPAR RELIEF CUTOUT, AS SHOWN IN SRM 55-30-02, REPAIR 7, FIG 203.  INSTALLED REPAIR AT VERTICAL STAB REAR SPAR INTERCOSTAL AFT EDGE AT RELIEF CUTOUT IAW SRM 55-30-02, REPAIR 7, FIG 203.
